| Model Number |
HOYA ISERT 250 (+21.00 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The device was not returned to the manufacturer; therefore, the product investigation consisted of a review of production and inspection records only.The results are listed below: as the product was not returned back from the customer, visual inspection could not be performed and further information could not be provided about the lens and the entire injector.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
Reporting related to "partial separation of pmma/acrylic joint noticed during implantation".The haptic snapped away from lens upon insertion and was left trapped inside the applicator.Lens left in patient eye.Patient outcome: unknown.